Email 中文

Faculty > Professors > WEN Jiaqiang

WEN Jiaqiang

Visiting Assistant Professor  

0755-88018786

  • Brief Biography
  • Research
  • Teaching
  • Published Works

Research interests

l Backward stochastic differential equation

l Stochastic optimal control

l Financial mathematics



Education

l 2012.09 — 2018.07,   PhD in Financial Mathematics, Shandong University

l 2016.12 — 2017.12,Joint-Cultivated PhD in Mathematics, University of Central Florida

l 2008.09 — 2012.07,BS in Mathematics and Applied Mathematics, Dali University


Professional Appointments

l 2020.09 — Present,   Visiting Assistant Professor, Department of Mathematics, SUSTech

l 2018.09 — 2020.09,Postdoctoral Fellow, Department of Mathematics, SUSTech

l 2018.06 — 2018.09,Research Assistant, Department of Applied Mathematics, The Hong Kong Polytechnic University


Publications (*Corresponding author)


1. Ying Hu, Xun Li and Jiaqiang Wen*, Anticipated backward stochastic differential equations with quadratic growth, Journal of Differential Equations, 270 (2021), 1298-1311.

2. Yufeng Shi, Jiaqiang Wen* and Jie Xiong, Backward doubly stochastic Volterra integral equations and their applications, Journal of Differential Equations, 269 (2020), 6492–6528.

3. Jiaqiang Wen, Xun Li and Jie Xiong, Weak Closed-Loop Solvability of Stochastic Linear Quadratic Optimal Control Problems of Markovian Regime Switching System, Applied Mathematics and Optimization, In Press. https://doi.org/10.1007s00245-020-09653-8. 

4. Soukaina Douissi, Jiaqiang Wen* and Yufeng Shi, Mean-field anticipated BSDEs driven by fractional Brownian motion and related stochastic control problem, Applied Mathematics and Computation, 355 (2019), 282–298.

5. Jiaqiang Wen and Yufeng Shi, Symmetrical martingale solutions of backward doubly stochastic Volterra integral equations, Computers and Mathematics with Applications, 79 (2020) 1435–1446.

6. Jiaqiang Wen and Yufeng Shi, Solvability of Anticipated Backward Stochastic Volterra Integral Equations, Statistics and Probability Letters, 156 (2020), 108599.

7. Jiaqiang Wen and Yufeng Shi, Backward doubly stochastic differential equations with random coefficients and quasi-linear stochastic PDEs, Journal of Mathematical Analysis and Applications, 476 (2019), 86–100.


8. Jiaqiang Wen and Yufeng Shi, Maximum principle for a stochastic delayed system involving terminal state constants, Journal of Inequalities and Applications, 103 (2017), 1–16.


9. Jiaqiang Wen and Yufeng Shi, Anticipating backward stochastic differential equations driven by fractional Brownian motion, Statistics and Probability Letters, 122 (2017), 118–127.


10. Yufeng Shi, Jiaqiang Wen* and Jie Xiong,  Mean-field backward stochastic differential equations driven by fractional Brownian Brownian motion, Acta Mathematica Sinica-English Series, (2021), Accepted.